# SDR REXA2018011800113

- Difficulty date: January 18, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 24,948 hours, 17,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING PAX DOOR INNER SKIN FOUND AFT UPPER INTERCOSTAL CRACKED.  REMOVED AND REPLACED THE PAX DOOR INTERCOSTAL IAW SRM 51-42-21, & 51-42-06.
